# SDR CA991103070

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-243
- System (JASC): 2530 · Buffet/Galleys
- Part: Water Heater
- Part number: 24E507009G03
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) BURNT SMELL REPORTED BY CREW.  THROUGH INVESTIGATION BY MAINTENANCE REVEALED BURNT SMELL COMING FROM SPILLED COFFEE ON HOT PLATE.
